# SDR ZZDA2011145

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 22R, 25R AFT EXIT LOCATOR SIGN IN CENTER CEILING STA 958, L2 OVERDOOR EXIT SIGN AFT RT ESCAPE SLIDE LIGHT AT STA 1000, AND AFT CEILING LIGHT AT STA 898.  TROUBLESHOT TO BAD BATTERY PACK M1672.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK ASSY M1672.  OPS CHECKS GOOD REF B737 AMM 33-51.
